REAL

Items where Author is "Zeqing Liu, Zeqing"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Zeqing Liu, Zeqing and Sheok Ume, Jeong and Min Kan, Shin (2004) Stability of Noor iterations with errors for generalized nonlinear complementarity problems. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 20 (1). pp. 53-61. ISSN 0866-0174

This list was generated on Fri Mar 21 14:37:41 2025 CET.